cardiologist-icon
I am feeling chest pain..it's because of
I was feeling mild chest pain but after taking gasteric medicine it reduced than also some times I use to feel sudden pain near my heart...so can you suggest me if anything serious
101 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello, If its getting relieved with gastric medicines then unlikely related to your heart. But, need more detailed information about your symptoms for further advice. Take care
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.